# SDR SWAA2018071923638

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 19,847 hours, 8,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD EXIT LIGHT LOOSE.  SECURED LIGHT ASSY PER MM.
